| Model Number |
BD-VC431Q-1240-20 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that while using the balloon dilator, the doctor tried to dilate a balloon and it popped.The event occurred during a therapeutic endoscopic retrograde cholangiopancreatography (ecrp) with stone extraction and the procedure was completed using another device.The patient was under sedation and there was a fifteen minute delay but there were no reports of patient harm.
Additional Manufacturer Narrative
This report is being submitted to provide the results of the final investigation.The device was not returned; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.